Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 2468458, 6 pages
http://dx.doi.org/10.1155/2016/2468458
Research Article

Stability and Boundedness of Solutions to Nonautonomous Parabolic Integrodifferential Equations

Department of Mathematics, Ben Gurion University of the Negev, P.O. Box 653, 84105 Beer-Sheva, Israel

Received 20 January 2016; Revised 24 April 2016; Accepted 3 May 2016

Academic Editor: Quanxin Zhu

Copyright © 2016 Michael Gil'. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. G. Kaper, C. G. Lekkerkerker, and J. Hejtmanek, Spectral Methods in Linear Transport Theory, Birkhäuser, Basel, Switzerland, 1982.
  2. V. M. Aleksandrov and E. V. Kovalenko, Problems in Continuous Mechanics with Mixed Boundary Conditions, Nauka, Moscow, Russia, 1986 (Russian).
  3. G. I. Marchuk, The Methods of Calculation for Nuclear Reactors, Atomizdat, Moscow, Russia, 1961 (Russian).
  4. J. Appel, A. Kalitvin, and P. Zabreiko, Partial Integral Operators and Integrodifferential Equations, Marcel Dekker, New York, NY, USA, 2000.
  5. R. P. Agarwal, A. Domoshnitsky, and Y. Goltser, “Stability of partial functional integro-differential equations,” Journal of Dynamical and Control Systems, vol. 12, no. 1, pp. 1–31, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. A. Domoshnitsky and Ya. M. Goltser, “Approach to study of bifurcations and stability of integro-differential equations,” Mathematical and Computer Modelling, vol. 36, no. 6, pp. 663–678, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. A. D. Drozdov and M. I. Gil', “Stability of linear integro-differential equations with periodic coefficients,” Quarterly Journal of Mechanics and Applied Mathematics, vol. 54, no. 4, pp. 609–624, 1996. View at Google Scholar
  8. M. I. Gil', “On stability of linear Barbashin type integrodifferential equations,” Mathematical Problems in Engineering, vol. 2015, Article ID 962565, 5 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. Y. Goltser and A. Domoshnitsky, “Bifurcations and stability of integro-differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 47, no. 2, pp. 953–967, 2001. View at Publisher · View at Google Scholar
  10. X. Yang and Q. Zhu, “Existence, uniqueness, and stability of stochastic neutral functional differential equations of Sobolev-type,” Journal of Mathematical Physics, vol. 56, no. 12, Article ID 122701, 16 pages, 2015. View at Google Scholar · View at MathSciNet
  11. X. Yang and Q. Zhu, “p-th moment exponential stability of stochastic partial differential equations with Poisson jumps,” Asian Journal of Control, vol. 16, no. 5, pp. 1482–1491, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. Q. Zhu, “Asymptotic stability in the p-th moment for stochastic differential equations with Levy noise,” Journal of Mathematical Analysis and Applications, vol. 416, no. 1, pp. 126–142, 2014. View at Google Scholar
  13. N. M. Chuong, T. D. Ke, and N. N. Quan, “Stability for a class of fractional partial integro-differential equations,” Journal of Integral Equations and Applications, vol. 26, no. 2, pp. 145–170, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. J. Cao and Z. Huang, “Existence and exponential stability of weighted pseudo almost periodic classical solutions of integro-differential equations with analytic semigroups,” Differential Equations and Dynamical Systems, vol. 23, no. 3, pp. 241–256, 2015. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. H. Matsunaga and H. Hashimoto, “Asymptotic stability and stability switches in a linear integro-differential system,” Differential Equations & Applications, vol. 3, no. 1, pp. 43–55, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  16. N. T. Dung, “On exponential stability of linear Levin-Nohel integro-differential equations,” Journal of Mathematical Physics, vol. 56, no. 2, Article ID 022702, 10 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. S. G. Krein, Linear Differential Equations in Banach Space, AMS, Providence, RI, USA, 1971.
  18. Y. L. Daleckii and M. G. Krein, Stability of Solutions of Differential Equations in Banach Space, American Mathematical Society, Providence, RI, USA, 1974.
  19. N. Dunford and J. T. Schwartz, Linear Operators, Part I, Interscience, New York, NY, USA, 1963.
  20. M. I. Gil', Operator Functions and Localization of Spectra, vol. 1830 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2003. View at Publisher · View at Google Scholar · View at MathSciNet